# SDR VTZA97454

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

IAD/RDU - FLT 6435 - DURING APPROACH AT 2150 HOURS ON 8-10-97, MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS NOSE GEAR DOWNLOCK INDICATOR INOPERABLE.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LIGHT BULB IN DOWNLOCK INDICATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
